Alert archive / Georgia / Flash Flood Warnings in 2025

Flash Flood Warning 14, NWS Atlanta, GA

June 26, 2025Hall County, Georgia

NWS Atlanta, GA issued this flash flood warning at Jun 26, 2025, 5:29 PM EDT for Hall County, Georgia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2025, 5:29 PM EDT (21:29 UTC)
Expired
Jun 26, 2025, 7:44 PM EDT
In force
2 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

County Hall County, GA

The radar

The Atlanta radar (KFFC), 126 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-364 J/kg
Mixed-layer LCL
1401 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

676 
WGUS52 KFFC 262129
FFWFFC
GAC139-270030-
/O.NEW.KFFC.FF.W.0014.250626T2129Z-250627T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
529 PM EDT Thu Jun 26 2025

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Central Hall County in north central Georgia...

* Until 830 PM EDT.

* At 529 PM EDT, Thunderstorms producing heavy rain across the 
  warned area. Between 2 and 3.5 inches of rain have fallen. 
  Additional rainfall amounts up to 1 inch are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Broadcast media reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gainesville and Oakwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3434 8393 3427 8391 3423 8378 3428 8371
      3434 8373 3437 8377 3438 8391

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
227 
WGUS72 KFFC 262344
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
744 PM EDT Thu Jun 26 2025

GAC139-262354-
/O.CAN.KFFC.FF.W.0014.000000T0000Z-250627T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hall GA-
744 PM EDT Thu Jun 26 2025

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL HALL COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3434 8393 3427 8391 3423 8378 3428 8371
      3434 8373 3437 8377 3438 8391

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 4:12 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 26, 4:12 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
412 PM EDT Thu Jun 26 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Friday)
Issued at 410 PM EDT Thu Jun 26 2025

Key Messages:

    - Scattered to numerous afternoon and evening showers and
      thunderstorms will be the primary concern.

    - Temperatures will be near or slightly above seasonal averages.

Current radar loop shows some isolated thunderstorms moving into
NW GA. The afternoon convection has taken a bit longer today to
get started because the area was so worked over from yesterdays
activity but, ample instability is again developing. Seeing MLCAPE
values on the order of 1000-2000 J/kg across the region with ML
Lapse Rates around 6 to 6.5. While things are not as unstable as
yesterday, there will still be sufficient support for at least a
few severe thunderstorms with a primary risk for strong downburst
wind gusts as well as a few instances of hail up to size of dime
to quarter size. For this reason, SPC has upgraded portions of the
area including the ATL metro area into a Slight Risk (level 2 of
5 risk) with the rest of the area still under a Marginal Risk
(Level 1 or 5). Storms could persist into the late evening.

On Friday, little change in the overall pattern and environment is
expected. With the area remaining in southwest flow around the
periphery of the western Atlantic high, diurnally driven
convection is again expected. Also, strong to severe isolated
thunderstorms will again be possible with an attendant strong
downburst wind potential.

As for temperatures, forecast highs Friday should be a couple of
degrees below Todays highs for most of the area. It will still be
hot with heat index values peaking in the 95 to 100 range for
North and Central GA.

01

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 410 PM EDT Thu Jun 26 2025

Key Messages:

  - Very moist forecast, with diurnally driven convection every day.

  - Severe not anticipated at this time, but some uncertainty.

Forecast:

Long term forecast is looking quite moist thanks to a series of
passing systems to the north and yet another TUTT breaking off in
the Atlantic into a closed low and retrograding towards the CWA.
PWATs over the long term period hover above average for this time of
year, which is saying something in late June, and the forecast
surface dewpoints reflect it with daily Tds reaching into 70s across
the entire CWA. Ensembles are pretty consistent with the rainfall -
some differences arise towards the end of the long term period where
the GFS and some of its members are a bit more aggressive in
developing a surface low along the gulf that pushes yet another wave
of moisture into the CWA by midweek of next week that may lead to
even greater rainfall amounts ahead of an approaching frontal system
that is driven towards the area. Currently, most of this rainfall
looks to be diurnally driven, meaning greatest chances of rain and
storms will be in the afternoon to evening hours. Repeated rounds of
daily rainfall may lead to some flash flooding concerns, especially
in more urban areas, though hard to pinpoint any potential locations
to be concerned about this far in advance.

Severe chances are looking low over the time period at this time, or
at least no more than your typical summer day with afternoon storms.
Our upper level lapse rates return to normal, and within most of the
guidance the retrograding upper level low doesn't quite make it over
the CWA before it begins to fill. However, this upper low does
represent a bit of uncertainty - if it were to move over the CWA, it
could bring in some better lapse rates as cooler air moves in aloft
that could create better instability and potential for severe
storms. Will need to keep an eye on this going forward, but current
ensemble consensus is to keep this feature offshore.

Lusk

&&

.AVIATION...
(18Z TAFS)
Issued at 136 PM EDT Thu Jun 26 2025

VFR conditions across the area but looking for convection to get
going in the next few hours. Should see another round of SHRA/TSRA
this afternoon and evening with the best chance for the TAF sites
happening around sunset (give or take an hour or two). Winds
should stay mainly out of the W-NW in the 5-10kt range but will
see some gusty winds to 30kt in and around any convective
activity. VSBYs expected to stay in the VFR range but like the
winds could see some MVFR VSBYs in and around the thunderstorms.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  92  70  90 /  30  60  40  60
Atlanta         72  91  71  90 /  40  60  40  50
Blairsville     64  88  65  86 /  30  70  40  70
Cartersville    69  92  70  90 /  40  60  40  60
Columbus        72  92  71  91 /  30  50  40  60
Gainesville     70  91  71  89 /  40  60  40  60
Macon           71  92  71  91 /  20  60  40  60
Rome            69  91  71  89 /  40  60  30  60
Peachtree City  69  91  69  90 /  30  60  40  50
Vidalia         72  93  71  91 /  20  50  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012-
019-020-030.

&&

SHORT TERM...01
LONG TERM....Lusk
AVIATION...01
Hazardous weather outlook, Jun 26, 4:27 AM EDT, 13 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
427 AM EDT Thu Jun 26 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
427 AM EDT Thu Jun 26 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

A few thunderstorms will be possible this morning bringing
lightning and brief heavy rainfall, mainly in northwest Georgia.

Heat index values will peak between 99 and 105 degrees on
this afternoon. Precautions should be taken to prevent heat
related illnesses, especially for vulnerable populations like the
elderly, young children, and pets.

Scattered thunderstorms are expected this afternoon and evening.
The strongest storms may produce damaging downburst wind gusts in
the 40 to 60 mph range.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Additional scattered afternoon and evening thunderstorm activity
is expected each day through Tuesday. Some of the strongest
thunderstorms could bring strong wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS.

In the hours before

Local storm report, Jun 26, 3:12 PM EDT, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
312 PM EDT Thu Jun 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     Tstm Wnd Dmg     4 NNE Flippen           33.53N 84.16W
06/26/2025                   Henry              GA   Public

            Public reported a powerline down along the
            1100 block of Millers Mill Road.

&&

LGB
Local storm report, Jun 26, 3:13 PM EDT, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
313 PM EDT Thu Jun 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     Tstm Wnd Dmg     1 S Thomas Crossroads   33.39N 84.68W
06/26/2025                   Coweta             GA   Public

            Public reported a couple trees down at a
            location of Elberta Drive.

&&

LGB
Local storm report, Jun 26, 3:14 PM EDT, 2 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
314 PM EDT Thu Jun 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     Tstm Wnd Dmg     1 NW Kenwood            33.52N 84.45W
06/26/2025                   Fayette            GA   Public

            Public reported a tree down on a house on
            Wilmington Lane.

&&

LGB
Special weather statement, Jun 26, 4:50 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT Thu Jun 26 2025

GAZ022-262115-
Forsyth GA-
450 PM EDT Thu Jun 26 2025

...A strong thunderstorm will impact portions of western Forsyth
County through 515 PM EDT...

At 450 PM EDT, a strong thunderstorm was over Cumming, moving
southwest at 10 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cumming, Sugar Hill, Matt, Drew, Ducktown, and Coal Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3422 8402 3419 8404 3418 8406 3417 8406
      3415 8408 3414 8408 3408 8414 3417 8426
      3425 8426 3433 8416
TIME...MOT...LOC 2050Z 050DEG 7KT 3422 8415

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 26, 5:18 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
518 PM EDT Thu Jun 26 2025

GAZ034-262145-
Gwinnett GA-
518 PM EDT Thu Jun 26 2025

...A strong thunderstorm will impact portions of central Gwinnett
County through 545 PM EDT...

At 518 PM EDT, a strong thunderstorm was near Duluth, or near
Lawrenceville, moving south at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lawrenceville, Peachtree Corners, Duluth, Snellville, Suwanee,
Lilburn, Norcross, Grayson, Berkeley Lake, and Mountain Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3386 8394 3382 8406 3384 8414 3385 8416
      3387 8419 3403 8417 3403 8416 3404 8404
TIME...MOT...LOC 2118Z 353DEG 10KT 3397 8409

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 26, 5:21 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
521 PM EDT Thu Jun 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Hail             1 SSE Roswell           34.01N 84.35W
06/26/2025  E0.88 Inch       Fulton             GA   Public

            Nickel Size hail reported at Roswell Rd.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:08 PM EDTSpecial Weather StatementFFCHaralson37 min
Jun 25, 8:09 PM EDTSpecial Weather StatementFFCForsyth36 min
Jun 25, 8:10 PM EDTSpecial Weather StatementFFCTowns, Union35 min
Jun 25, 8:12 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson48 min
Jun 25, 8:16 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett13 min
Jun 25, 8:26 PM EDTSpecial Weather StatementFFCWhite34 min
Jun 25, 8:44 PM EDTSevere Thunderstorm WarningFFCHall, Lumpkin, White31 min
Jun 25, 8:54 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson16 min
Jun 25, 9:09 PM EDTSpecial Weather StatementFFCCrisp36 min
Jun 25, 9:15 PM EDTSpecial Weather StatementFFCCarroll30 min
Jun 25, 9:30 PM EDTSpecial Weather StatementFFCBanks30 min
Jun 25, 9:35 PM EDTSpecial Weather StatementFFCMadison25 min
Jun 25, 9:37 PM EDTSpecial Weather StatementFFCCarroll38 min
Jun 25, 9:42 PM EDTSevere Thunderstorm WarningFFCBanks48 min
Jun 25, 9:45 PM EDTSevere Thunderstorm WarningFFCSumter30 min
Jun 25, 9:54 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 25, 10:02 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter28 min
Jun 25, 10:09 PM EDTSpecial Weather StatementFFCCarroll36 min
Jun 25, 10:12 PM EDTSpecial Weather StatementFFCBanks33 min
Jun 25, 10:21 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren39 min
Jun 25, 10:27 PM EDTSpecial Weather StatementFFCSumter33 min
Jun 25, 10:30 PM EDTSpecial Weather StatementFFCWebster30 min
Jun 25, 10:33 PM EDTSpecial Weather StatementFFCTelfair27 min
Jun 25, 10:35 PM EDTSpecial Weather StatementFFCDooly25 min
Jun 25, 10:46 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox29 min
Jun 25, 10:49 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 25, 10:57 PM EDTSpecial Weather StatementFFCJefferson33 min
Jun 25, 10:58 PM EDTSpecial Weather StatementFFCWalton32 min
Jun 25, 11:00 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 25, 11:10 PM EDTSpecial Weather StatementFFCWilkinson35 min
Jun 25, 11:13 PM EDTSpecial Weather StatementFFCStewart32 min
Jun 25, 11:13 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton32 min
Jun 25, 11:19 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton26 min
Jun 25, 11:19 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson26 min
Jun 25, 11:25 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs35 min
Jun 25, 11:30 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett30 min
Jun 25, 11:30 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington60 min
Jun 25, 11:33 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton27 min
Jun 25, 11:35 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding9 min
Jun 25, 11:35 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor40 min
Jun 25, 11:38 PM EDTSpecial Weather StatementFFCSumter37 min
Jun 25, 11:39 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale21 min
Jun 25, 11:46 PM EDTSpecial Weather StatementFFCTwiggs14 min
Jun 25, 11:48 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Fulton, Henry, Newton and 2 more27 min
Jun 25, 11:50 PM EDTSpecial Weather StatementFFCTaylor25 min
Jun 25, 11:56 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen49 min
Jun 26, 12:06 AM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson39 min
Jun 26, 12:13 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Pike and 1 more32 min
Jun 26, 12:13 AM EDTSevere Thunderstorm WarningFFCLaurens, Washington, Wilkinson32 min
Jun 26, 12:18 AM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen, Wheeler42 min
Jun 26, 12:25 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding35 min
Jun 26, 12:27 AM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor33 min
Jun 26, 12:32 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Montgomery, Pulaski and 5 more58 min
Jun 26, 12:41 AM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding, Upson34 min
Jun 26, 12:47 AM EDTSpecial Weather StatementFFCDooly28 min
Jun 26, 12:55 AM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler35 min
Jun 26, 1:06 AM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Monroe, Pike, Talbot, Upson39 min
Jun 26, 1:12 AM EDTTornado WarningFFCPike, Upson10 min
Jun 26, 1:19 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox41 min
Jun 26, 1:27 AM EDTSpecial Weather StatementFFCHouston, Pulaski33 min
Jun 26, 1:28 AM EDTSevere Thunderstorm WarningFFCMeriwether, Troup47 min
Jun 26, 1:30 AM EDTSevere Thunderstorm WarningFFCTelfair30 min
Jun 26, 1:38 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox52 min
Jun 26, 1:45 AM EDTSevere Thunderstorm WarningFFCHarris, Heard, Meriwether, Talbot, Troup45 min
Jun 26, 2:00 AM EDTSevere Thunderstorm WarningFFCCrisp, Sumter, Wilcox45 min
Jun 26, 2:01 AM EDTSevere Thunderstorm WarningFFCCrisp, Sumter, Wilcox44 min
Jun 26, 2:03 AM EDTSevere Thunderstorm WarningFFCHarris, Troup42 min
Jun 26, 2:21 AM EDTSpecial Weather StatementFFCHeard24 min
Jun 26, 1:45 PM EDTSpecial Weather StatementFFCWhite30 min
Jun 26, 2:52 PM EDTSpecial Weather StatementFFCHall23 min
Jun 26, 3:02 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin43 min
Jun 26, 3:18 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin27 min
Jun 26, 3:45 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Lumpkin, Pickens30 min
Jun 26, 4:05 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall25 min
Jun 26, 4:14 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton31 min
Jun 26, 4:25 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson15 min
Jun 26, 4:39 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton, Gwinnett36 min
Jun 26, 4:50 PM EDTSpecial Weather StatementFFCForsyth25 min
Jun 26, 4:54 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett36 min
Jun 26, 5:15 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding45 min

Nearby

Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.